Vol 20 No 1 (2023): JPRM
The Journal of Progressive Research in Mathematics is an International, open access, peer reviewed, online journal. JPRM is indexed with Google Scholar, WorldCat, JournalTOCs, Leibniz Information Centre for Life Sciences, UNIVERSITAT LEIPZIG, Max Planck Institute of Complex Technical Systems(Magdeburg) UNIVERSITAT BIBLIOTHEK abl LEIPZIG, ILSE-IPN Library Search Engine, GIGA Informationszentrum, Electronic Journals Library, BASE, Academic Keys, Docstoc, Scientific Indexing Services, Research Bible, ROAD, Cite Factor, Directory of Research Journal Indexing (DRJI), GLORIA, Ebooks Gratuits, CaRLO Library, arXiv.org, Cornell University Library, Berlin Social Science Centre Library, University of Vectha(Germany) and Research Gate. The journal focuses on the the following topics: pure mathematics, applied mathematics and statistics.
It provides an academic platform for professionals and researchers to contribute innovative work in the field. JPRM carries original and full-length articles that reflect the latest, progressive research and developments in both theoretical and practical aspects of mathematics.
Submission deadline: Open For Upcoming Issue.
•Notification: By 1-3 weeks of submission
•Publication date: March 31, 2023.